# SDR DHL2004801533

- Difficulty date: September 10, 2004
- Submitted: October 13, 2004
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 81,349 hours, 31,015 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Part number: SE085500094
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 81,349 hours, 31,015 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RT HORIZONTAL STABILIZER LWR FITTING CRACKED 1.000, XFS 60.000.  REMOVED CRACKED LWR FITTING IAW SRM 51-1-21 PG 1.  PERFORMED ANTI-CORROSIVE TREATMENT AND PRIMED AREA IAW SRM 51-1-8B.  INSTALLED NEW FITTING ON RT HORIZONTAL STABILIZER, XFS 60.000 IAW SRM 51-1-20D PG 9.
